# SDR P5CA2016121000321

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,495 hours, 2,569 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP CONTROL INOPERTIVE IN MANUAL OR AUTO.  CLEANED THE FLT DECK TEMP SENSOR AIR FILTER, OPS NORMAL IAW AMM 21-61-00.
